# SDR 9WGA2023072454201

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 74,604 hours, 15,144 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 96010214
- Part serial: 10838170
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AIR TURN BACK. UPON GEAR RETRACT ALL INDICATION SHOWED GEAR UP AND LOCKED, HOWEVER "LANDING GEAR, LANDING GEAR" ALERTED AND UNABLE TO CANCEL. CORRECTIVE ACTION: FOLLOWED FIM 31-52-22 TO BLOCK AND FOUND TRANSMITTER TO BE FAULTING ON BENCH TEST BETWEEN PINS T & S IAW WDM 27-54-01-1-1. REMOVED AND REPLACED LEFT OB FLAP TRANSMITTER IAW MD-11 AMM 27-54-02. RIGGED AND TESTED GOOD IAW MD-11 AMM 27-50-00 AND 27-54-00.
